Jawahdou, Adel. (1397). $L^p$-existence of mild solutions of fractional differential equations in Banach space. نشریه جغرافیا و برنامه ریزی, 7(1), 105-116.
Adel Jawahdou. "$L^p$-existence of mild solutions of fractional differential equations in Banach space". نشریه جغرافیا و برنامه ریزی, 7, 1, 1397, 105-116.
Jawahdou, Adel. (1397). '$L^p$-existence of mild solutions of fractional differential equations in Banach space', نشریه جغرافیا و برنامه ریزی, 7(1), pp. 105-116.
Jawahdou, Adel. $L^p$-existence of mild solutions of fractional differential equations in Banach space. نشریه جغرافیا و برنامه ریزی, 1397; 7(1): 105-116.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.